Facebook Pixel

Can I be pregnant or am I just crazy, lol

By March 29, 2013 - 7:46pm
Rate This

Ok, I had sex on march 9th. Then a day later I broke out with these bumps on my forehead, chest area and back. I swore they were chicken pox. Well those have went away. Well since then I have bern feeling really weird. i swear I feel like I may have pneumonia, I had this really bad cough, but that has went away now im tired, I fall asleep everywhere. N I recently started to feel nauseous in my sleep its started happening in the wee hours of the morning n im awakened by nausea. N did I mention im tired I feel horrible. Now im experiencing crampin in my lower abdomen. But my period is not due for 10 days. Im on a 21day cycle. My lmp wasmarch 16th. Im not sure what is goig on with me. I do have hidradenitis supp

urativa, and just a few days ago, march 22, I was prescibed, amoxicillin, prednison, and

tramadol , im not sure if these are the cause of my cramping or not. The fatigue started a few days before I got the medicine , but the cramping just started. If I am pregnant im not sure what
to do I need my medicine but I dont want to hurt the fetus so I would need to discontinue use asap. Im not sure whats going on. Its toi early to telk because my next period is 10 days away. And did I mention,he did wear a condom not sure if it broke or not he said he did not ejaculate and he is the obly partner ive haf

Add a Comment3 Comments

EmpowHER Guest

Hi 26mylove,

I am sorry to hear about all the stuff that has been going on with you. Pregnancy symptoms would not happen immediately and therefore, I am certainly scratching my head regarding all your symptoms. At this point, you have not missed a period and therefore, it is hard to answer IF you are pregnant. The reality is, if you have sex, there is a possibility. You will have to wait to see if you actually miss your period, then take a pregnancy test. Your weight gain is definitely the prednisone...steroids always make you gain weight. I am not sure for how long you need to take those pills but consult with your treating physician about your concerns and they can also run a blood test on you to test for the pregnancy hormone. I hope this helps and good luck.


March 30, 2013 - 6:38am

Oh 1 more thing, did I mention I had been eating all types of things lije crazy, I gained 8lbs in 2.5weeks. I have been dieting and was doing great then suddenly wow. I was told though that the prednisonr makes u eat n gain weight so thay could be the reason

March 29, 2013 - 7:52pm

I meant to say " he is the only partner ive had all year". I wouldnt let mr fix it,

March 29, 2013 - 7:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.